Archive for Rational Mechanics and Analysis

, Volume 169, Issue 2, pp 147–157

Backward Uniqueness for Parabolic Equations

Authors

  • L. Escauriaza
    • Dpto. de MatemáticasUPV/EHU
  • G. Seregin
    • Steklov Institute of Mathematics
    • School of MathematicsUniversity of Minnesota
Article

DOI: 10.1007/s00205-003-0263-8

Cite this article as:
Escauriaza, L., Seregin, G. & Šverák, V. Arch. Rational Mech. Anal. (2003) 169: 147. doi:10.1007/s00205-003-0263-8

Abstract.

It is shown that a function u satisfying |∂tu|≦M(|u|+|∇u|), |u(x, t)|≦MeM|x|2 in (ℝn \ (BR) × [0, T] and u(x, 0) = 0 for xℝn \ BR must vanish identically in ℝn \ BR×[0, T].

Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2003